zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Periodic solutions of second order discrete Hamiltonian systems with potential indefinite in sign. (English) Zbl 1238.39005
The authors consider a second-order discrete Hamiltonian system with potential indefinite in sign. By using critical point theory, they obtain an existence condition for a periodic solution of this system.

MSC:
39A23Periodic solutions (difference equations)
37J45Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods
39A12Discrete version of topics in analysis
WorldCat.org
Full Text: DOI
References:
[1] Rabinowitz, P. H.: Periodic solutions of Hamiltonian systems, Comm. pure. Appl. math. 31, 157-184 (1978) · Zbl 0358.70014 · doi:10.1002/cpa.3160310203
[2] Mawhin, J.; Willem, M.: Critical point theory and Hamiltonian systems, (1989) · Zbl 0676.58017
[3] Rabinowitz, P. H.: Minimax methods in critical point theory with applications to differential equations, CBMS regional conference series in mathematics 65 (1986) · Zbl 0609.58002
[4] Ben Nuoum, A. K.; Troestler, C.; Willem, M.: Existence and multiplicity results for homogeneous second order differential equations, J. differ. Equat. 112, 239-249 (1994) · Zbl 0808.58013 · doi:10.1006/jdeq.1994.1103
[5] Chen, G. L.; Long, Y. M.: Periodic solutions of second-order nonlinear Hamiltonian systems with superquadratic potentials having mean value zero, Chin. J. Contemp. math. 19, 333-342 (1998) · Zbl 1062.37508
[6] Girardi, M.; Matzeu, M.: Existence and multiplicity results for periodic solutions for superquadratic Hamiltonian systems where the potential changes sign, Nolinear differ. Equat. appl. 2, 35-61 (1995) · Zbl 0821.34041 · doi:10.1007/BF01194013
[7] Lassoued, L.: Solutions périodiques $d^{\prime}$un systéme différential non linéaire du second order avec changement de sign, Ann. math. Pura appl. 156, 76-111 (1990) · Zbl 0724.34051 · doi:10.1007/BF01766974
[8] Lassoued, L.: Periodic solutions of a second order superquadratic system with a change of sign in the potential, J. differ. Equat. 93, 1-18 (1991) · Zbl 0736.34041 · doi:10.1016/0022-0396(91)90020-A
[9] Tang, C. L.; Wu, X. P.: Periodic solutions for second order Hamiltonian systems with a change sign potential, J. math. Anal. appl. 292, 506-516 (2004) · Zbl 1078.34023 · doi:10.1016/j.jmaa.2003.12.022
[10] Ding, Y. H.: Existence and multiplity results for homoclinic solutions to a class of Hamiltonian systems, Nonlinear anal. 25, 1095-1113 (1995) · Zbl 0840.34044 · doi:10.1016/0362-546X(94)00229-B
[11] Ou, Z. Q.; Tang, C. L.: Existence of homoclinic solution for the second order Hamiltonian systems, J. math. Anal. appl. 291, 203-213 (2004) · Zbl 1057.34038 · doi:10.1016/j.jmaa.2003.10.026
[12] Tang, C. L.; Wu, X. P.: Periodic solutions for a class of nonautonomous subquadratic second order Hamiltonian systems, J. math. Anal. appl. 275, 870-882 (2002) · Zbl 1043.34045 · doi:10.1016/S0022-247X(02)00442-0
[13] Antonacci, F.: Periodic and homoclinic solutions to a class of Hamiltonian systems with potential changing sign, Boll. un. Mat. ital. 10B, 303-324 (1996) · Zbl 1013.34038
[14] Ding, Y. H.; Girardi, M.: Periodic and homoclinic solution to a class of Hamiltonian systems with the potential changing sign, Dyn. sys. Appl. 2, 131-145 (1993) · Zbl 0771.34031
[15] Fei, G. H.: The existence of homoclinic orbits for Hamiltonian systems with the potential changing sign, Chin. ann. Math. 17B, 403-410 (1996) · Zbl 0871.58036
[16] Girardi, M.; Matzeu, M.: On periodic solutions of second order nonautonomous systems with nonhomogeneous potentials indefinite in sign, Rend. sem. Math. Padova 97, 193-210 (1997) · Zbl 0891.34050 · numdam:RSMUP_1997__97__193_0
[17] Caldirioli, P.; Montecchiari, P.: Homoclinic orbits for second order Hamiltonian systems with potential changing sign, Comm. appl. Anal. 1, 97-129 (1994) · Zbl 0867.70012
[18] Antonacci, F.: Second order nonautonomous systems with symmetric potential changing sign, Rend. mat. 18, 367-379 (1998) · Zbl 0917.58006
[19] Antonacci, F.: Existence of periodic solutions of Hamiltonian systems with potential indefinite in sign, Nonlinear anal. 29, 1353-1364 (1997) · Zbl 0894.34036 · doi:10.1016/S0362-546X(96)00190-3
[20] Xu, Y. T.; Guo, Z. M.: Existence of periodic solutions to second-order Hamiltonian systems with potential indefinite in sign, Nonlinear anal. 51, 1273-1283 (2002) · Zbl 1157.37329 · doi:10.1016/S0362-546X(01)00895-1
[21] Shilgba, L. K.: Existence results for periodic solutions of a class of Hamiltonian system with super quadratic potential, Nonlinear anal. 63, 565-574 (2005) · Zbl 1100.37038 · doi:10.1016/j.na.2005.05.018
[22] Shilgba, L. K.: A variant existence result for periodic solutions of a class of Hamiltonian system with indefinite potential, J. nonlinear convex anal. 7, 95-104 (2006) · Zbl 1101.37044
[23] Guo, Z. M.; Yu, J. S.: The existence of periodic and subharmonic solutions for second-order superlinear difference equations, Sci. China, ser.a 46, 506-515 (2003) · Zbl 1215.39001 · doi:10.1007/BF02884022
[24] Guo, Z. M.; Yu, J. S.: The existence of periodic and subharmonic solutions of subquadratic second order difference equations, J. London math. Soc. 68, 419-430 (2003) · Zbl 1046.39005 · doi:10.1112/S0024610703004563
[25] Yu, J. S.; Long, Y. H.; Guo, Z. M.: Subharmonic solutions with prescribed minimal period of a discrete forced pendulum equation, J. dyn. Differ. equat. 16, 575-586 (2004) · Zbl 1067.39022 · doi:10.1007/s10884-004-4292-2
[26] Zhou, Z.; Yu, J. S.; Guo, Z. M.: Periodic solutions of higher-dimensional discrete systems, Proc. R. Soc. edinb. 134A, 1013-1022 (2004) · Zbl 1073.39010 · doi:10.1017/S0308210500003607
[27] Yu, J. S.; Deng, Q. X.; Guo, Z. M.: Periodic solutions of a discrete Hamiltonian system with a change of sign in the potential, J. math. Anal. appl. 324, 1140-1151 (2006) · Zbl 1106.39022 · doi:10.1016/j.jmaa.2006.01.013